Saņem informāciju par jaunajiem Atlants.lv darbiem!
Akcija: ZiņotājsPRO uz 6 mēnešiem - bezmaksas!Abonēt bez maksas
A Psychological Take on what Happens when One Overdoses on Heroin Compared with Concepts from "Mindfulness"
June 9, 1999 was the worst night of my life. I overdosed on heroin. I began to make strange gagging noises and was gasping for air. My breathing was ebbed. My lips were blue and my skin had also become a pale bluish color. My friends believed I was going to die.
At Burger King, my friends tried to do everything they could with what resources they had. They tried throwing cold water on me, they put ice down my pants, and they slapped me around. Nothing seemed to have any effect. They finally decided to call 911.
At that moment, and old friend of mine, Johnny, came outside from Burger King, wondering what the commotion was all about. He was working there just to cover for a friend. He instantly noticed that it was his old friend, Lauren, in the van and ran up to me and started to slap me and to call out my name.…
- A Heroin Term Paper, Describing what Heroin Is and how It Effects the Body
- A Psychological Take on what Happens when One Overdoses on Heroin Compared with Concepts from "Mindfulness"
- How Dangerous are Drugs and What Can We Do about the Drug Problem?
E-pasta adrese, uz kuru nosūtīt darba saiti:
Saite uz darbu: